# SDR TSAA9557203

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, NR 3 LEADING EDGE SLAT, CENTER UP STOP, AREA ON BOTH INBOARD AND OUTBOARD OF UP STOP CRACKED.  REPAIRED PER ECO 2159R4, PT VI.  AIRCRAFT RETURNED TO SERVICE.  (M)
